Search the Community
Showing results for tags 'Circadian'.
The search index is currently processing. Current results may not be complete.
Hi all, I hope you can help me out with this. I've been gaining weight for the last 3 years, over 100 pounds, going from underweight who could not gain muscles to obese who can't lose fat. This weight was not gained steadily, but in bursts of usually 20 pounds in three week periods. Sometimes there is also weightloss, but the trend is weight gain. I have developed several wide striae in the belly, back, around the nipples, under the arms and in the buttocks, purple in the beginning but light color as of late. The bottom of my belly has more striae area than normal tissue. Memory is severely impaired. Body temperature is usually below 96F. My sleep patterns are now usually inverted, it's nearly impossible for me to keep myself awaken during the morning and nearly impossible to be asleep during dawn. Blood pressure is usually 16x10 without response to any medicine given to me, butin some crises it went to as high as 20x15. I also have a rapid heart rate (110 bpm usually), severe fatigue and short breath most of the time. Have been tested for Cushing's. Three UFCs scored 188, 311 and 358 (microgram per liter. Lab range is 28 to 213 - chemoluminescence - which I would like you to comment on). Basal fasting serum cortisol at 8:00 AM always low. Five tests scoring between 0.7 and 3.2 and one at 6.2 (lab range 4-22 mgL). Serum vitamin D scored 7, then 28 after 10000UI per day for two months and then 20 (lab range over 30 for normal and under 20 for deficiency) after spending a month in the tropics, taking sunbaths everyday. I also have low FSH, low LH and low GH. As the suspicions were high, I've had both adrenal and pituitary MRIs, both normal. I have recently been dignosed with IBS and duodenal mucosa atrophy, however treatments are not working well and are only aggravating my several food intolerances. Any ideas? Could it be any other thing? May it be that they have not seen something on the MRIs? Thanks in advance.